International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Short Undeniable Signatures Based on Group Homomorphisms

Authors:
Jean Monnerat
Serge Vaudenay
Download:
DOI: 10.1007/s00145-010-9070-1
Search ePrint
Search Google
BibTeX
@article{jofc-2011-24146,
  title={Short Undeniable Signatures Based on Group Homomorphisms},
  journal={J. Cryptology},
  volume={24},
  pages={545-587},
  doi={10.1007/s00145-010-9070-1},
  author={Jean Monnerat and Serge Vaudenay},
  year=2011
}